Advice if needed


#1
Cowboy101 again,
My Wife`s been on her Ropinirole tablets for nearly a month now, and on the whole she isn`t doing too bad. Her appetite seems to have improved, any troubles with constipation have eased and she seems generally much improved with the main fly in the ointment being much more sleepiness than she ever experienced before. I know she`s still new to this medication so does anyone know if this is only a minor side-effect that will wear off?
I`m sorry if some of the questions we`ve asked have been rather obvious ones to any of you old-timers, but please remember that, for both of us, we`re swimming in uncharted waters. With Many Thanks for any answers in the past and with the very best of Regards to Everyone in the Future Cowboy101 and Wife.

#2
Hello again cowboy101,

Please, never apologise for asking Q's . They and any replies may be of help to others not only to yourself.

Re Ropinerole and sleepiness _ I had quite the opposite reaction. Awake all night - an average of about 2/3 hours sleep in every 24 hours. Just goes to show how each of us respond differently to medication.

So, I am afraid that I cannot offer any advice. But hopefully somebody else on the forum will be able to do so.

If the extreme sleepiness is causing you or your your wife concern, may I suggest that you contact your pd nurse (if you have one) or the helpline above.

Best wishes

#3
Hello everyone,

Has anyone been prescribed Resperidone also known as Resperidal Consta, it is a drug which can be used instead of Quetiapine. It is used for challenging behaviour amongst other problems I would be grateful if anyone has experienced using this drug.
Many thanks
Vivian

#4
Hi Everyone,

Sorry I got the spelling wrong it is [u]Risperidone[/u] not Resperidone

#5
Hi

I started with Roprinole and had a lot of problems with sleepiness, especially when the drugs were increased. However, I changed to the XL version which didn't seem to cause the problem, so it could be worth while trying those instead.

Watch out for obsessive behaviour whichever is used.

AnneG

#6
Vivian there is an interesting article on the subject of anti-psychotic medication in PD on www.medscape.com/view article/746373
You probably have to register to be able to read it.